MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M00420020810
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure using the ls pro recording system the was not correctly measuring the blood pressure of the patient.At the start of the procedures the blood pressure was normal and then during the procedure the blood pressure would become underestimated.When they checked the calibrated zero was not correct and was lower than expected and needed to be reset.Once the reset has been performed the procedures were completed successfully.During these procedures there were no other systems in use to monitor the vital signs of the patient.The recording system is not expected to be returned as it is going to be repaired on site.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key14552799
Report Number2134265-2022-06203
Device Sequence Number6568792
Product Code DQK
UDI-Device Identifier08714729996934
UDI-Public08714729996934
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020810
Device Catalogue NumberM00420020810
Device Lot Number0003148523
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown